Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 267, NWS Atlanta, GA

July 25, 2020Harris County, Muscogee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 25, 2020, 6:37 PM EDT for Harris County, Muscogee County, Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2020, 6:37 PM EDT (22:37 UTC)
Expired
Jul 25, 2020, 7:00 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harris County, GA, Muscogee County, GA

The radar

The Maxwell AFB radar (KMXX), 84 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 6:50 PM EDTTSTM WND DMG3 Nne Green Island Hill, GAMULTIPLE TREES WERE REPORTED DOWN ALONG COMMANCHE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
694 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

194 
WUUS52 KFFC 252237
SVRFFC
GAC145-215-252300-
/O.NEW.KFFC.SV.W.0267.200725T2237Z-200725T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
637 PM EDT Sat Jul 25 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Muscogee County in west central Georgia...
  Southeastern Harris County in west central Georgia...

* Until 700 PM EDT.

* At 637 PM EDT, a severe thunderstorm was located over Flat Rock, or
  9 miles northeast of Columbus, moving southwest at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Columbus, North Fort Benning, Bibb City, Upatoi, Ellerslie, Saint
  Marys Hills, Edgewood, Flat Rock, Highland Park, Laurel Hills,
  Green Island Hills, Sand Hill, Battle Park, Vista Terrace, Columbus
  Metropolitan Airport, Rose Hill, Kenwood, Midland, Custer Road
  Terrace and Benning Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3268 8476 3253 8468 3251 8473 3245 8475
      3241 8484 3241 8488 3238 8495 3238 8499
      3239 8497 3241 8498 3242 8496 3244 8497
      3245 8500 3252 8501 3259 8508
TIME...MOT...LOC 2237Z 066DEG 13KT 3254 8486 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:01 PM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jul 25, 3:01 PM EDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT Sat Jul 25 2020

.SHORT TERM /Tonight through Sunday Night/...
Still trapped in stagnant pattern with only subtle changes next 36
hours. Slight weakness in upper ridge to continue to weaken
slightly as ridge over the SW CONUS and western Atlantic build.
Flow aloft should become light SEly but plenty of moisture so
diurnal convection with 40-60 PoPs Sunday afternoon certainly
reasonable. Only had to drop PoPs overnight but most blends doing
OK on placement.

SNELSON

.LONG TERM /Monday through Saturday/...
High pressure and weak steering aloft will continue to drive the
afternoon convective pattern similar to the one we have seen for the
better part of a month now. An upper level trough will bring a cold
front down to the Tennessee river valley on Tuesday before
stalling and being pulled off to the east along with the
associated upper level low. This stationary front will increase
the chance for pops across northern Georgia until Wednesday.
Thunderstorms remain in the forecast as high pressure returns to
the gulf pushing ample amounts of moisture into our area beginning
Wednesday and running into the weekend.

Temperatures should be moderated beginning this week thanks to
increased rain chances. Highs in the low to mid 90s on Monday will
gradually fall to the mid to upper 80s across the CWA which is
around 5 degrees cooler than our climatological average
temperatures for July.

Most of the models are indicating an increase it tropical activity
toward the end of the long term. While the European brings a system
into Gulf, the GFS brings a powerful storm toward the southeastern
coast. While there is still too much disagreement among the
models to make any real predictions, we'll be keeping a careful
eye on the tropics over the next several days.

Vaughn

&&

.AVIATION...
18Z Update...
SHRA/TSRA firing up a little earlier than last few days. Adjusted TAFs
in ATL metro and KAHN to show this. Winds will be light E to SE
except near TSRA outflows. Very similar pattern and timing of
clouds and SHRA/TSRA Sunday. Not much chance of MVFR fog/stratus
Sunday morning but possible at KMCN.

//ATL Confidence...18Z Update...
Medium confidence on TSRA timing and MVFR fog/stratus.
High confidence on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  90  71  93 /  40  40  30  30
Atlanta         71  89  72  91 /  40  50  30  40
Blairsville     64  82  65  84 /  50  60  40  60
Cartersville    70  91  71  91 /  40  50  40  50
Columbus        71  93  73  94 /  40  40  20  50
Gainesville     68  89  70  90 /  40  50  30  40
Macon           71  92  72  93 /  40  30  20  40
Rome            70  92  71  92 /  40  50  30  50
Peachtree City  69  91  71  92 /  40  50  30  40
Vidalia         72  92  74  94 /  40  40  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....Vaughn
AVIATION...SNELSON
Hazardous weather outlook, Jul 25, 11:47 AM EDT, 6 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1147 AM EDT Sat Jul 25 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1147 AM EDT Sat Jul 25 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected to develop over north and
central Georgia this afternoon into the evening. A few storms
could be strong with damaging winds, hail, frequent lightning,
and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms are expected across the area. A few
storms may be strong to severe with damaging winds, frequent
lightning, hail, and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 25, 6:11 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
611 PM EDT Sat Jul 25 2020

GAZ013-021-252245-
Cherokee GA-Pickens GA-
611 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND SOUTHERN PICKENS
COUNTIES UNTIL 645 PM EDT...

At 610 PM EDT...a strong thunderstorm was near Ball Ground, or 8
miles northeast of Canton...moving southwest at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Canton, Ball Ground, Nelson, Buffington and Reavis Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3436 8429 3418 8433 3426 8458 3441 8446
TIME...MOT...LOC 2210Z 029DEG 9KT 3434 8443

HAIL...0.25IN
WIND...40MPH
Local storm report, Jul 25, 6:14 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             1 NNE VISTA TERRACE     32.48N  84.87W
07/25/2020  E1.00 INCH       MUSCOGEE           GA   BROADCAST MEDIA

            DIME TO QUARTER SIZED HAIL WAS REPORTED NEAR CARVER
            PARK.

&&

EVENT NUMBER FFC2000971

LREAVES
Special weather statement, Jul 25, 6:16 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
616 PM EDT Sat Jul 25 2020

GAZ084-096>098-109-252245-
Wilkinson GA-Treutlen GA-Laurens GA-Bleckley GA-Dodge GA-
616 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...WESTERN
TREUTLEN...LAURENS...NORTHEASTERN BLECKLEY AND NORTHERN DODGE
COUNTIES UNTIL 645 PM EDT...

At 616 PM EDT...a strong thunderstorm was over Harlow, or near
Dublin...moving west at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dublin, East Dublin, Dexter, Dudley, Danville, Montrose, Allentown,
Orland, Rockledge, Rowland, Minter, Harlow, Goldsboro, Chappells
Mill, Rebie, Brewton and Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3238 8268 3241 8331 3256 8328 3258 8323
      3263 8326 3272 8324 3260 8267 3252 8267
      3252 8266
TIME...MOT...LOC 2216Z 096DEG 23KT 3252 8296

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 25, 6:17 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EDT Sat Jul 25 2020

GAZ108>110-252300-
Telfair GA-Wilcox GA-Dodge GA-
617 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TELFAIR...EASTERN WILCOX
AND SOUTHERN DODGE COUNTIES UNTIL 700 PM EDT...

At 617 PM EDT...a strong thunderstorm was over Temperance, or 12
miles southeast of Abbeville...moving west at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Abbeville, Helena, Milan, Rhine, Chauncey, Union, Temperance,
Browning, China Hill, Five Points, Achord and Antioch Church.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3179 8304 3180 8308 3181 8309 3181 8310
      3182 8311 3181 8311 3181 8313 3182 8314
      3182 8315 3185 8318 3184 8321 3185 8338
      3191 8339 3211 8331 3211 8291 3178 8302
      3178 8303
TIME...MOT...LOC 2217Z 094DEG 16KT 3188 8314

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 25, 6:31 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT Sat Jul 25 2020

GAZ080-081-094-252315-
Peach GA-Taylor GA-Crawford GA-
631 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PEACH...NORTHEASTERN
TAYLOR AND SOUTHWESTERN CRAWFORD COUNTIES UNTIL 715 PM EDT...

At 631 PM EDT...a strong thunderstorm was near Lee Pope, or 7 miles
south of Roberta...moving west at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Butler, Roberta, Reynolds, Nakomis, Lee Pope, Horns, Fickling Mill
and Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3251 8404 3251 8405 3252 8405 3251 8408
      3255 8431 3271 8421 3269 8420 3270 8420
      3280 8415 3265 8389 3251 8394 3251 8399
      3250 8402
TIME...MOT...LOC 2231Z 112DEG 13KT 3261 8401

HAIL...0.25IN
WIND...50MPH
Local storm report, Jul 25, 6:32 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     1 NW KENWOOD            32.51N  84.92W
07/25/2020                   MUSCOGEE           GA   PUBLIC

            A TREE WAS REPORTED DOWN IN THE ROADWAY ON NORTHGATE
            DRIVE.

&&

EVENT NUMBER FFC2000972

LREAVES

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:42 PM EDTSpecial Weather StatementFFCBleckley, Pulaski33 min
Jul 24, 9:53 PM EDTSpecial Weather StatementFFCBibb, Twiggs37 min
Jul 24, 10:48 PM EDTSpecial Weather StatementFFCDooly27 min
Jul 25, 12:26 PM EDTSpecial Weather StatementFFCDawson34 min
Jul 25, 12:47 PM EDTSpecial Weather StatementFFCGlascock, Warren28 min
Jul 25, 1:05 PM EDTSpecial Weather StatementFFCDeKalb25 min
Jul 25, 1:15 PM EDTSpecial Weather StatementFFCWhite30 min
Jul 25, 1:19 PM EDTSpecial Weather StatementFFCGlascock26 min
Jul 25, 1:39 PM EDTSpecial Weather StatementFFCHancock36 min
Jul 25, 1:52 PM EDTSpecial Weather StatementFFCFulton23 min
Jul 25, 1:59 PM EDTSpecial Weather StatementFFCGlascock31 min
Jul 25, 2:15 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 25, 2:21 PM EDTSpecial Weather StatementFFCCobb24 min
Jul 25, 2:22 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Jefferson, Jones, Washington23 min
Jul 25, 2:25 PM EDTSpecial Weather StatementFFCGreene35 min
Jul 25, 2:25 PM EDTSevere Thunderstorm WarningFFCJefferson35 min
Jul 25, 2:26 PM EDTSpecial Weather StatementFFCDeKalb34 min
Jul 25, 2:28 PM EDTSevere Thunderstorm WarningFFCGwinnett47 min
Jul 25, 2:41 PM EDTSpecial Weather StatementFFCTaliaferro34 min
Jul 25, 2:45 PM EDTSevere Thunderstorm WarningFFCHancock, Washington30 min
Jul 25, 2:51 PM EDTSpecial Weather StatementFFCRockdale24 min
Jul 25, 2:55 PM EDTSevere Thunderstorm WarningFFCNewton, Walton35 min
Jul 25, 2:56 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan34 min
Jul 25, 2:58 PM EDTSpecial Weather StatementFFCDouglas32 min
Jul 25, 3:00 PM EDTSpecial Weather StatementFFCClayton30 min
Jul 25, 3:06 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton, Paulding39 min
Jul 25, 3:06 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones24 min
Jul 25, 3:10 PM EDTSpecial Weather StatementFFCHenry35 min
Jul 25, 3:24 PM EDTSpecial Weather StatementFFCMorgan, Newton36 min
Jul 25, 3:32 PM EDTSevere Thunderstorm WarningFFCNewton, Walton43 min
Jul 25, 3:40 PM EDTSpecial Weather StatementFFCClayton35 min
Jul 25, 3:41 PM EDTSpecial Weather StatementFFCBanks34 min
Jul 25, 3:43 PM EDTSpecial Weather StatementFFCMonroe32 min
Jul 25, 3:45 PM EDTSpecial Weather StatementFFCHarris30 min
Jul 25, 3:49 PM EDTSevere Thunderstorm WarningFFCJones, Monroe41 min
Jul 25, 3:56 PM EDTSpecial Weather StatementFFCFayette34 min
Jul 25, 3:58 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam32 min
Jul 25, 4:00 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette30 min
Jul 25, 4:01 PM EDTSpecial Weather StatementFFCHaralson29 min
Jul 25, 4:13 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Spalding47 min
Jul 25, 4:19 PM EDTSpecial Weather StatementFFCOconee26 min
Jul 25, 4:21 PM EDTSevere Thunderstorm WarningFFCFannin, Union39 min
Jul 25, 4:25 PM EDTSpecial Weather StatementFFCMadison35 min
Jul 25, 4:27 PM EDTSpecial Weather StatementFFCBleckley33 min
Jul 25, 4:30 PM EDTSpecial Weather StatementFFCFayette30 min
Jul 25, 4:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Jul 25, 4:33 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb42 min
Jul 25, 4:34 PM EDTSpecial Weather StatementFFCPolk26 min
Jul 25, 4:37 PM EDTSpecial Weather StatementFFCMontgomery23 min
Jul 25, 4:38 PM EDTSevere Thunderstorm WarningFFCCarroll52 min
Jul 25, 4:40 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson35 min
Jul 25, 4:45 PM EDTSpecial Weather StatementFFCJackson30 min
Jul 25, 4:48 PM EDTSpecial Weather StatementFFCPulaski27 min
Jul 25, 4:50 PM EDTSpecial Weather StatementFFCUnion25 min
Jul 25, 4:53 PM EDTSpecial Weather StatementFFCBibb37 min
Jul 25, 5:01 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Union44 min
Jul 25, 5:12 PM EDTSpecial Weather StatementFFCPolk33 min
Jul 25, 5:13 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike47 min
Jul 25, 5:21 PM EDTSpecial Weather StatementFFCWhitfield24 min
Jul 25, 5:23 PM EDTSpecial Weather StatementFFCJackson37 min
Jul 25, 5:36 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Paulding, Polk39 min
Jul 25, 5:39 PM EDTSpecial Weather StatementFFCTalbot36 min
Jul 25, 5:45 PM EDTSevere Thunderstorm WarningFFCGilmer, Pickens45 min
Jul 25, 5:57 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee48 min
Jul 25, 5:59 PM EDTSpecial Weather StatementFFCPeach31 min
Jul 25, 6:00 PM EDTSpecial Weather StatementFFCHall30 min
Jul 25, 6:09 PM EDTSevere Thunderstorm WarningFFCMarion, Talbot36 min
Jul 25, 6:09 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Walker51 min
Jul 25, 6:11 PM EDTSpecial Weather StatementFFCCherokee34 min
Jul 25, 6:16 PM EDTSpecial Weather StatementFFCLaurens29 min
Jul 25, 6:17 PM EDTSpecial Weather StatementFFCTelfair43 min
Jul 25, 6:31 PM EDTSpecial Weather StatementFFCTaylor44 min
Jul 25, 6:43 PM EDTSpecial Weather StatementFFCGordon47 min
Jul 25, 6:47 PM EDTSpecial Weather StatementFFCCherokee43 min
Jul 25, 6:53 PM EDTSpecial Weather StatementFFCJohnson37 min
Jul 25, 6:58 PM EDTSpecial Weather StatementFFCWilcox32 min
Jul 25, 7:11 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson34 min
Jul 25, 7:44 PM EDTSpecial Weather StatementFFCWhitfield31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.